# SDR USAA2013060300003

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 29,994 hours, 10,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 16282
- Condition: False Activation
- Location: Lavatory
- Part time: 7,897 hours, 2,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFO ONLY. MOMENTARY LAV SMOKE WARNING. F/A REPORT NO EVIDENCE OF SMOKE.  RESET LAV SMOKE DETECTION SYS IAW MM 26-17-00-710-A.  NO FAULTS OR HISTORY NOTED.
